On a Paschian condition for linear spaces. (English) Zbl 0255.50014


51N10 Affine analytic geometry
51E15 Finite affine and projective planes (geometric aspects)
Full Text: DOI EuDML


[1] Bouten, M., Witte, P. de: A new proof of an inequality of Szekeres, de Bruijn and Erdös. Bull. Soc. math. Belgique17, 475-483 (1965) · Zbl 0156.19605
[2] Bumcrot, R.J.: Linearity geometry I. Collect. math.15, 235-244 (1963) · Zbl 0125.38302
[3] Bumcrot, R.J.: Finite hyperbolic spaces. In: Atti del Convegno di Geometria Combinatoria e sue Applicazioni, pp. 113-130. Perugia: Università degli Studi di Perugia 1971 · Zbl 0226.50019
[4] Crapo, H.H., Rota, G.-C.: On the Foundations of Combinatorial Theory: Combinatorial Geometries. Cambridge-London: The M.I.T. Press 1970 · Zbl 0216.02101
[5] Dembowski, P.: Semiaffine Ebenen. Arch. der Math.13, 120-131 (1962) · Zbl 0135.39304
[6] Dembowski, P.: Finite Geometries. Berlin-Heidelberg-New York: Springer 1968 · Zbl 0159.50001
[7] Doyen, J.: Systèmes triples de steiner non engendrés par tous leurs triangles. Math. Z.118, 197-206 (1970) · Zbl 0201.53302
[8] Graves, L.M.: A finite Bolyai-Lobachevsky plane. Amer. math. Monthly69, 130-132 (1962) · Zbl 0106.14305
[9] Pickert, G.: Projektive Ebenen. Berlin-Göttingen-Heidelberg: Springer 1955 · Zbl 0066.38707
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.